# SDR DHL2005805662

- Difficulty date: March 21, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3779658U502
- Condition: Cracked
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END FITTINGS, LONGERON BATHTUB FITTING CRACKED 2.000 STA 902.000 L-10L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PAGE 1.  REMOVED BATHTUB FITTING (DAMAGED) IAW SRM 51-1-20D PAGE 21, SRM 51-3-0 PAGE 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW BATHTUB FITTING (P/N 3779658U502) IAW SRM 51-1-20D PAGE 9, SRM 51-3-0 PAGE 1, SRM 51-1-23.  TORQUED IAW SRM 51-3-1.
